MathSciNet Relay Station
MathSciNet bibliographic data
MR2506322 14F05 (14D24 14M15)
Arkhipov, Sergey; Bezrukavnikov, Roman Perverse sheaves on affine flags and Langlands dual group. With an appendix by Bezrukavrikov and Ivan Mirković. Israel J. Math. 170 (2009), 135–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement